# SDR SIMA20140110005

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 23,411 hours, 19,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLT 2996 FOUND AFT FLASHLIGHT MISSING.  ACFT WAS REMOVED FROM SERVICE.  INSTALLED FLASHLIGHT IN AFT CABIN IAW AMM 33-50-16, MEL RESTORED.
